Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on Gauss' sum


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 7 (1956), 910-911
MSC: Primary 10.1X
MathSciNet review: 0080698
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Estermann, On the sign of the Gaussian sum, J. London Math. Soc. 20 (1945), 66–67. MR 0015412 (7,414h)
  • [2] T. Muir and W. H. Metzler, Theory of determinants, New York, 1933.
  • [3] H. Weber, Algebra, vol. 1, 2d. ed., Braunschweig, 1898.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.1X

Retrieve articles in all journals with MSC: 10.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1956-0080698-4
PII: S 0002-9939(1956)0080698-4
Article copyright: © Copyright 1956 American Mathematical Society